# SDR IPXA2020081959247

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,989 hours, 23,459 cycles
- Engine: Pwa PW2040
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DIVERTED, EMERGENCY DECLARED, AND LANDED WITHOUT INCIDENT,  RIGHT OIL FILTER EICAS RAN CHECKLIST. EICAS REMAINED ILLUMINATED. SHUTDOWN RT. ENGINE PER CHECKLIST.REMOVED & REPLACED RT ENGINE IAW TC 5001 PW & 5002 PW GROUND RAN & OPS CHECK NORMAL FUEL LOAD AT END OF RUN IS 68,100 LBS.
